A boundary value problem in the hyperbolic space
P. Amster,
G. Keilhauer and
M. C. Mariani
Abstract and Applied Analysis, 1999, vol. 4, 1-5
Abstract:
We consider a nonlinear problem for the mean curvature equation in the hyperbolic space with a Dirichlet boundary data g . We find solutions in a Sobolev space under appropriate conditions on g .
Date: 1999
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/4/671289.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/4/671289.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:671289
DOI: 10.1155/S1085337599000251
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().